MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Code Torn Material (3024)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 05/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Collamer® ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.(b)(4).
 
Event or Problem Description
The reporter indicated the surgeon attempted to implant a cq2015a, three-piece collamer lens, +19.5 diopter on (b)(6) 2016.The lens tore during loading.No patient contact.The reporter did not have additional information regarding the lens.

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker street
monrovia CA 91016
MDR Report Key6030222
Report Number2023826-2016-01439
Device Sequence Number391198
Product Code HQL
UDI-Device Identifier00841542101967
UDI-Public(01)00841542101967(17)180228
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/28/2018
Device Model NumberCQ2015A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2016
Initial Report FDA Received Date10/14/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR